# SDR CALA2016032895229

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 103,529 hours, 12,207 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK SIDE WALL AFT EMER EXIT LIGHT INOPERATIVE.  FOUND LOOSE LIGHT CONNECTOR, CONNECTED & OPERATIONS CHECKED OK.
